Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 18, Number 2
HTML articles powered by AMS MathViewer

On the stability of midpoint smoothing with Legendre polynomials
William F. Trench PDF
Proc. Amer. Math. Soc. 18 (1967), 191-199
Bounds on the generating functions of certain smoothing operations
William F. Trench PDF
Proc. Amer. Math. Soc. 18 (1967), 200-206
On the asymptotic behavior of solutions of the wave equations
A. R. Brodsky PDF
Proc. Amer. Math. Soc. 18 (1967), 207-208
A density theorem for Walsh functions
J. J. Price PDF
Proc. Amer. Math. Soc. 18 (1967), 209-211
Remarks on a quadratic form of Duren and Schiffer
Neal Friedman PDF
Proc. Amer. Math. Soc. 18 (1967), 212-214
Spaces between a pair of reflexive Lebesgue spaces
David W. Boyd PDF
Proc. Amer. Math. Soc. 18 (1967), 215-219
Bounds for solutions of $2$nd order complex differential equations
K. M. Das PDF
Proc. Amer. Math. Soc. 18 (1967), 220-225
Invariant means and factor-semigroups
Carroll O. Wilde and Loren Argabright PDF
Proc. Amer. Math. Soc. 18 (1967), 226-228
Continuity of some convex-cone-valued mappings
David W. Walkup and Roger J.-B. Wets PDF
Proc. Amer. Math. Soc. 18 (1967), 229-235
One can hear whether a drum has finite area
Colin Clark and Denton Hewgill PDF
Proc. Amer. Math. Soc. 18 (1967), 236-237
Stokes multipliers of subdominant solutions of the differential equation $y^{”}-(x^{3}+\lambda )y=0$
Yasutaka Sibuya PDF
Proc. Amer. Math. Soc. 18 (1967), 238-243
Correction to: “Periodic solutions of fourth-order differential equations”
George R. Sell PDF
Proc. Amer. Math. Soc. 18 (1967), 243
Reduction of a matrix with positive elements to a doubly stochastic matrix
M. V. Menon PDF
Proc. Amer. Math. Soc. 18 (1967), 244-247
Measures on $C(Y)$ when $Y$ is a compact metric space
James Kuelbs PDF
Proc. Amer. Math. Soc. 18 (1967), 248-254
A remark on regular Banach algebras
John Rainwater PDF
Proc. Amer. Math. Soc. 18 (1967), 255-256
Linear difference operators on periodic functions
Otto Plaat PDF
Proc. Amer. Math. Soc. 18 (1967), 257-262
A note on pushdown store automata and regular systems
Sheila A. Greibach PDF
Proc. Amer. Math. Soc. 18 (1967), 263-268
Conformal equivalence of countable dense sets
W. D. Maurer PDF
Proc. Amer. Math. Soc. 18 (1967), 269-270
The essential set of function algebras
Robert E. Mullins PDF
Proc. Amer. Math. Soc. 18 (1967), 271-273
Interpolation on finite open Riemann surfaces
E. L. Stout PDF
Proc. Amer. Math. Soc. 18 (1967), 274-278
No recursively enumerable set is the union of finitely many immune retraceable sets
K. I. Appel PDF
Proc. Amer. Math. Soc. 18 (1967), 279-281
A minimal compactification for extending continuous functions
Peter A. Loeb PDF
Proc. Amer. Math. Soc. 18 (1967), 282-283
A chainable continuum not homeomorphic to an inverse limit on $[0, 1]$ with only one bonding map
William S. Mahavier PDF
Proc. Amer. Math. Soc. 18 (1967), 284-286
A converse of Banach’s contraction theorem
Ludvík Janoš PDF
Proc. Amer. Math. Soc. 18 (1967), 287-289
Topological transformation groups with a fixed end point
William J. Gray PDF
Proc. Amer. Math. Soc. 18 (1967), 290-294
Another $S$-admissible class of spaces
Kenneth D. Magill PDF
Proc. Amer. Math. Soc. 18 (1967), 295-298
Locally flat strings and half-strings
C. Lacher PDF
Proc. Amer. Math. Soc. 18 (1967), 299-304
Extremally disconnected spaces
Dona Papert Strauss PDF
Proc. Amer. Math. Soc. 18 (1967), 305-309
Two theorems of Krasnosel′skiĭ type
F. A. Valentine PDF
Proc. Amer. Math. Soc. 18 (1967), 310-314
On a problem of C. E. Shannon in graph theory
M. Rosenfeld PDF
Proc. Amer. Math. Soc. 18 (1967), 315-319
Covering the track of an isotopy
C. P. Rourke PDF
Proc. Amer. Math. Soc. 18 (1967), 320-324
On real projective spaces as Finsler manifolds
Nathaniel Grossman PDF
Proc. Amer. Math. Soc. 18 (1967), 325-326
Two applications of the technique of length-decreasing variations
Nathaniel Grossman PDF
Proc. Amer. Math. Soc. 18 (1967), 327-333
A note on Galois theory of commutative rings
Takasi Nagahara PDF
Proc. Amer. Math. Soc. 18 (1967), 334-340
Finite $p$-solvable linear groups with a cyclic Sylow $p$-subgroup
D. L. Winter PDF
Proc. Amer. Math. Soc. 18 (1967), 341-343
On $p$-mixed Abelian groups
John A. Oppelt PDF
Proc. Amer. Math. Soc. 18 (1967), 344-346
Maximal fields disjoint from certain sets
P. J. McCarthy PDF
Proc. Amer. Math. Soc. 18 (1967), 347-351
Finite sums of irreducible functionals on $C^{\ast }$-algebras
Herbert Halpern PDF
Proc. Amer. Math. Soc. 18 (1967), 352-358
On convex ideals
Carl W. Kohls PDF
Proc. Amer. Math. Soc. 18 (1967), 359-363
Lattice points in regions
Ivan Niven and Herbert S. Zuckerman PDF
Proc. Amer. Math. Soc. 18 (1967), 364-370
Algebraic group automorphisms having finite fixed point sets
David J. Winter PDF
Proc. Amer. Math. Soc. 18 (1967), 371-377
A generalized approximation theorem for Dedekind domains
Luther Claborn PDF
Proc. Amer. Math. Soc. 18 (1967), 378-380
A nonuniqueness result for an Euler-Poisson-Darboux $\textrm {(EPD})$ problem
B. A. Fusaro PDF
Proc. Amer. Math. Soc. 18 (1967), 381-382
Local flatness of combinatorial manifolds in codimension one
William A. LaBach PDF
Proc. Amer. Math. Soc. 18 (1967), 382